# SDR SWAA2022033179728

- Difficulty date: March 2, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY STRINGER AT BS 540 R/H STRINGER 23. / [01] EVALUATED CRACK ON FCB STR 23 R/H BS 536 ; STRINGER DAMAGE FOUND TO BE OUT LIMITS IAW SRM 53-00-03-1A-1 FIG 103[17] INSTALLED NEW STRINGER SECTION AND HAT SECTION REPAIR BTW B/S 500D-540 STR 23R/H IAW SRM 53-00-03-2R-1 REPAIR 1 AND DWG 143A3250 REV:C AND 143A0060 REV:A;[18] UPDATE STPE 2 PARTIAL;[19] VERIFIED STEPS 2 AND 3 AND CORRECTIVE ACTION 17.;[20] UP DATED STEP 4 ; REQ. OK TO INSTALL RETACTABLE LANDING LIGHT R/H.;[21] VERIFIED STEP 4 PARTIAL; OK TO INSTALL.;[22] UPDATE STEP 4 PARTIAL;[23] VERIFIED STEP 4 PARTIAL.;[24] STATUS COMPLETED STEP 4.;[25] ENTRY PARTIAL STEP 1.;[26] COMPLETED STEP 1
